# SDR ABXA9500080

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99115467
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION WHILE COMPLYING WITH SB 53-241, FOUND LEVEL I CORROSION ON WEB AT LONGERONS 29L AND 27R, STA 996.  REPAIRED IAW REA D953-10787-MR.
